# SDR SWIA202301302

- Difficulty date: January 30, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 20,915 hours, 11,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRACK BEAM HAS CORROSION AT FRAME 16.     (C-CHECK RO 2/20/2023)    PERFORMED CUTOUT REPAIR OF THE L/H TRACK BEAM AT FRAME 16, REF EMB175 SRM 53-10-10/REPAIR 01P. NO WEIGHT AND BALANCE CHANGE REQUIRED DUE TO REPAIR PARTS WEIGHING LESS THAN 2.5 LBS.
